Osaka Journal of Mathematics

Some homotopy of the unitary groups detected by the $K$-theory of 2-cell complexes

Michel Matthey

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 41, Number 3 (2004), 485-490.

Dates
First available in Project Euclid: 21 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1153494134

Mathematical Reviews number (MathSciNet)
MR2107658

Zentralblatt MATH identifier
1070.55013

Citation

Matthey, Michel. Some homotopy of the unitary groups detected by the $K$-theory of 2-cell complexes. Osaka J. Math. 41 (2004), no. 3, 485--490. https://projecteuclid.org/euclid.ojm/1153494134


Export citation